# SDR 2WAA202502270054

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 56,275 hours, 31,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: PA010051111
- Part serial: SNAA154
- Condition: Inoperative
- Location: Zone 200
- Part time: 56,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT INBOARD OVERWING EXIT DOORS L/H AND R/H ARE INOP
